Sh:557

Bib entry
@article{Sh:557,
 author = {Niedermeyer, Frank and Shelah, Saharon and Steffens, Karsten},
 title = {{The $f$-factor problem for graphs and the hereditary property}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {45},
 number = {6},
 year = {2006},
 pages = {665--672},
 issn = {0933-5846},
 doi = {10.1007/s00153-006-0009-z},
 mrclass = {05C70 (03E10)},
 mrnumber = {2252248},
 mrreviewer = {Lutz Volkmann},
 doi = {10.1007/s00153-006-0009-z},
 note = {\href{https://arxiv.org/abs/math/0404179}{arXiv: math/0404179}},
 arxiv_number = {math/0404179}
}